Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Used Destrogen to abort and bled, taken Fertyl and bled again. What should I do now?

Dr. i get married before nine months after that i immediately got pregnent beacuse of my further studies i aborted at 45 days and after that i used destrogen contraceptive pill which contained 21 tablets i used destrogen for 7 months and after when i stopped destrogen i get my periods than i consulted doctor she suggested me fertyl tablet for 5 days after that again next month i got my periods. what should i do now.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
You have tried ovulation induction with fertyl only once. The chances of conception in any cycle are nearly 20% only. Sometimes it takes 2-3 months after taking pills for the cycles to return to normal. Please be patient and try again.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor